Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Came off pill. Trying to conceive, breasts are tender. Am I pregnant?

hi! i just came off the pill about a month ago. my husband and i are trying to conceive and recently my nipples are VERY sore and erect, the aureolas are darker, and getting bigger. My breasts are tender as well and im wondering if this is because of my getting off the pill? or because i could be pregnant? i took a home test and it came back negative but there was a VERY VERY HARD TO SEE second line indicating pregnancy. this line, was so hard to see it was barley visible. I had to focus very hard to see it but my husband could also see the second line. am i pregnant? or is this because of the pill?
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
Welcome to Healthcare-Magic
Greetings of the day

Whenever the home urine pregnancy test is inconclusive it's advisable to repeat the pregnancytest. It will clear all the doubt
Do get back to me if you have any other query
Answered: Sun, 1 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor